The application of the Choquet integral expected utility in international trade

Jang, Lee-chae, and Wood, Jacob (2017) The application of the Choquet integral expected utility in international trade. Advanced Studies in Contemporary Mathematics, 27 (2). pp. 159-173.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: https://doi.org/10.23001/ascm2017.27.2.1...
 
2


Abstract

In this paper, we consider the discrete Choquet integral with respect to a fuzzy measure and define the Choquet expected utility as representing an act that utilizes for HS product codes to demonstrate the level of animal product exports between Korea and selected trading partners for years 2010-2013. We also consider the discrete interval-valued Choquet integral with respect to a fuzzy measure and define the interval-valued Choquet expected utility as representing an act that assesses for animal product exports between Korea and trading partners for HS product Codes i=1,2,3,4,5.

In particular, we investigate the following applicaitons: (1) the ranking and the level of contribution, from an economic value perspective, for animal exports with HS product code i=1,2,3,4,5 between Korea and selected trade partners for years 2010-2013 and (2) the ranking and the level of contribution from an exonomic value perspective for total animal product exports between Korea and its trade partners for both years 2010-2013 and the respective IIS product codes i=1,2,3,4,5.

Item ID: 52839
Item Type: Article (Research - C1)
ISSN: 2508-7908
Date Deposited: 05 Apr 2018 01:54
FoR Codes: 01 MATHEMATICAL SCIENCES > 0102 Applied Mathematics > 010207 Theoretical and Applied Mechanics @ 100%
SEO Codes: 91 ECONOMIC FRAMEWORK > 9103 International Trade > 910303 Trade Policy @ 100%
Downloads: Total: 2
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page